# SDR DALA2025090206522

- Difficulty date: August 31, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N329NW
- Make and model: Airbus A320-211
- Aircraft serial: 306
- Aircraft time: 91,815 hours, 43,127 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY OPERATING CYLINDER PRESSURE LOW.  SERVICED EMERGENCY OPERATING CYLINDER AS REQUIRED IAW AMM 52-10.  (LP: 7875736)
